Advertisement

Can I overdose on desonide (DesOwen, Verdesco, LoKara)?

Like many other drugs, the topical corticosteroid desonide (DesOwen, Verdesco, LoKara) can certainly be overdosed. If you or someone you know think an overdose has occurred, seek immediate medical attention and call your local poison control center at 1-800-222-1222.

In the case of an overdose, you might have some side effects. Call your doctor right away if you have any of these symptoms:

  • Redness, swelling, oozing pus, or any other sign of skin infection where you have used the medication
  • Severe skin rash, burning, irritation, peeling, dryness, stinging, or redness

Continue Learning about Anti-Inflammatory

What is a topical steroid cream?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
A topical steroid cream is a type of medicine that a doctor may prescribe for treating certain skin ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.